# SDR AALA202510235097

- Difficulty date: October 2, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 34,850 hours, 14,147 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR BEAM UPPER CHORD (T-CAP) LOCATED AT BS 947.5, FROM LBL 51 TO LBL 53. REPAIRED CHORD PER SRM 53-70-51-2R-5 AND EA 368713.
